# SDR SWIA201126536

- Difficulty date: June 16, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 28,187 hours, 40,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT 6223)  LUBED PAX DOOR ROLLERS ON DOOR FRAME.
